Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Jan 26, 2021, 9:52 AM CST. It took effect at Jan 27, 2021, 3:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 9:52 AM CST (15:52 UTC)
- In effect from
- Jan 27, 2021, 3:00 AM CST
- Expired
- Jan 28, 2021, 12:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
721 WHUS74 KHGX 261552 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 952 AM CST Tue Jan 26 2021 GMZ330-335-350-355-370-375-270000- /O.NEW.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 952 AM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts around 30 kt and seas 5 to 9 ft expected. Bay waters becoming choppy to rough. * WHERE...Portions of Gulf of Mexico. * WHEN...From 3 AM to 10 PM CST Wednesday. The cold front should move off the coast near Matagorda Bay around 3 AM and Galveston around 4 am. The strongest winds should peak between 6 am and 11 am Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
478 WHUS74 KHGX 262047 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 247 PM CST Tue Jan 26 2021 GMZ330-335-350-355-370-375-270500- /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 247 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts around 30 kt and seas building to 5 to 9 ft expected after the cold front passes. Bay waters becoming choppy to rough. * WHERE...Portions of Gulf of Mexico. * WHEN...From 3 AM to 10 PM CST Wednesday. The cold front should move off the coast near Matagorda Bay around 3 AM and Galveston around 4 am. The strongest winds should peak between 6 am and 11 am Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
067 WHUS74 KHGX 270245 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 845 PM CST Tue Jan 26 2021 GMZ350-355-271045- /O.NEW.KHGX.MF.Y.0010.210127T0245Z-210127T1000Z/ /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 845 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, patchy dense fog will reduce visibility to 1 NM or less at times. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM and Coastal waters from High Island to Freeport TX out 20 NM. * WHEN...For the Dense Fog Advisory, until 4 AM CST Wednesday. For the Small Craft Advisory, from 3 AM to 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ330-335-370-375-271045- /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Matagorda Bay-Galveston Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 845 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 3 AM to 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
578 WHUS74 KHGX 270439 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1039 PM CST Tue Jan 26 2021 GMZ330-271245- /O.EXB.KHGX.MF.Y.0010.000000T0000Z-210127T0900Z/ /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Matagorda Bay- 1039 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to less than 1 NM at times. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Matagorda Bay. * WHEN...For the Dense Fog Advisory, until 3 AM CST Wednesday. For the Small Craft Advisory, from 3 AM to 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ350-355-271245- /O.CON.KHGX.MF.Y.0010.000000T0000Z-210127T1000Z/ /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 1039 PM CST Tue Jan 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...For the Dense Fog Advisory, patchy dense fog will reduce visibility to 1 NM or less at times. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM and Coastal waters from High Island to Freeport TX out 20 NM. * WHEN...For the Dense Fog Advisory, until 4 AM CST Wednesday. For the Small Craft Advisory, from 3 AM to 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ335-370-375-271245- /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Galveston Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1039 PM CST Tue Jan 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM CST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 3 AM to 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
963 WHUS74 KHGX 270859 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 259 AM CST Wed Jan 27 2021 GMZ330-271700- /O.EXP.KHGX.MF.Y.0010.000000T0000Z-210127T0900Z/ /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Matagorda Bay- 259 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...DENSE FOG ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and rough expected. * WHERE...Matagorda Bay. * WHEN...For the Dense Fog Advisory, until 3 AM CST. For the Small Craft Advisory, from 3 AM to 10 PM CST. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-271700- /O.CON.KHGX.MF.Y.0010.000000T0000Z-210127T1000Z/ /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 259 AM CST Wed Jan 27 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...For the Dense Fog Advisory, patchy dense fog will reduce visibility to 1 NM or less at times. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM and Coastal waters from High Island to Freeport TX out 20 NM. * WHEN...For the Dense Fog Advisory, until 4 AM CST. For the Small Craft Advisory, from 3 AM to 10 PM CST. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ335-370-375-271700- /O.CON.KHGX.SC.Y.0007.210127T0900Z-210128T0400Z/ Galveston Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 259 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 3 AM to 10 PM CST. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
929 WHUS74 KHGX 271537 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 937 AM CST Wed Jan 27 2021 GMZ370-375-272345- /O.EXT.KHGX.SC.Y.0007.000000T0000Z-210128T1200Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 937 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY EXTENDED AND NOW IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 9 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ330-335-350-355-272345- /O.CON.KHGX.SC.Y.0007.000000T0000Z-210128T0400Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 937 AM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and choppy to rough bay waters. Seas building to 3 to 6 feet. * WHERE...Matagorda and Galveston Bay including the Intercoastal Waterway and near shore waters extending out 20 nm offshore. * WHEN...Until 10 PM CST. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
384 WHUS74 KHGX 272109 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 309 PM CST Wed Jan 27 2021 GMZ370-375-280515- /O.EXT.KHGX.SC.Y.0007.000000T0000Z-210128T1800Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 309 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds tonight 20 to 25 knots with gusts to 30 knots early diminishing to 15 to 25 kt. Seas 5 to 9 ft lowering to 4 to 7 feet by mid morning Thursday. * WHERE...Portions of Gulf of Mexico. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ330-335-350-355-280400- /O.CON.KHGX.SC.Y.0007.000000T0000Z-210128T0400Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 309 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...North winds around 20 knots and gusty diminishing mid evening to 15 to 20 knots in the bays and 20 to 25 knots in the Gulf waters. Choppy to rough bay waters. Seas to 3 to 6 feet. Winds and waves very gradually diminishing after 10 pm and Small Craft Exercise Caution conditions will likely persist into until after sunrise. * WHERE...Matagorda and Galveston Bay including the Intercoastal Waterway and near shore waters extending out 20 nm offshore. * WHEN...Until 10 PM CST. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
858 WHUS74 KHGX 280308 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 908 PM CST Wed Jan 27 2021 GMZ330-335-350-355-280415- /O.CAN.KHGX.SC.Y.0007.000000T0000Z-210128T0400Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 908 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind speeds have slightly diminished, but they should remain around 15 knots with some higher gusts tonight so small craft should still exercise caution. $$ GMZ370-375-281115- /O.CON.KHGX.SC.Y.0007.000000T0000Z-210128T1800Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 908 PM CST Wed Jan 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Northeast winds around 20 kt and seas 4 to 6 ft. * WHERE...Waters from High Island to Freeport TX from 20 to 60 NM and Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
866 WHUS74 KHGX 280928 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 328 AM CST Thu Jan 28 2021 GMZ370-375-281800- /O.CON.KHGX.SC.Y.0007.000000T0000Z-210128T1800Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 328 AM CST Thu Jan 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northeast winds around 20 kt and seas 4 to 6 ft. * WHERE...Waters from High Island to Freeport TX from 20 to 60 NM and Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
142 WHUS74 KHGX 281544 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 944 AM CST Thu Jan 28 2021 GMZ370-375-281800- /O.CON.KHGX.SC.Y.0007.000000T0000Z-210128T1800Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 944 AM CST Thu Jan 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northeast winds around 20 knots with gusts up to 30 knots and seas 4 to 6 ft. * WHERE...Waters from High Island to Freeport TX from 20 to 60 NM and Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:28 AM CST, 6 hours 24 minutes earlier.
Area forecast discussion, Jan 26, 3:28 AM CST, 6 hours 24 minutes before
Area Forecast Discussion National Weather Service Houston/Galveston TX 328 AM CST Tue Jan 26 2021 .SHORT TERM [Today Through Wednesday]... In the wake of yesterday's cold front, cooler temperatures can be found across much of Southeast Texas early this morning with lows ranging from the mid/upper 40s well inland to the mid to upper 60s at the coast. With the front lingering off the coast today and a strengthening southwest flow aloft, expect to see clouds across parts of the area today. High temperatures are expected to reach the low to mid 70s for much of the inland areas with mid to upper 60s near the bays and beaches (if clouds become more extensive...inland temperatures might not get that high). Some models are developing some showers near the coast and offshore later today and on into tonight ahead of the next cold front, and that is where we will continue to carry some low rain chances and some patchy fog. Temperatures will cool back down later tonight (lows in the 40s inland and 50s coast) as the next and stronger cold front moves through the area. Wednesday will be a cool day (highs in the 60s) with some high clouds lingering around. North to northwest winds behind the front will be occasionally gusty...especially near the coast. 42 && .LONG TERM [Wednesday Night Through Tuesday]... Surface high pressure will be building in over East Texas Wednesday night in the wake of the cold front that pushed through earlier in the day. The surface high pressure combined with a mid-level ridge will lead to clearing skies Wednesday night helping to drop the overnight lows into the upper 30s to low 40s. Thursday will be rather pleasant, though chilly, as the clear skies continue with high temperatures in the low 60s. The surface high pressure begins to slide to the east on Friday ushering in a southerly flow into the region bringing the high temperatures up into the upper 60s to low 70s. PWATs climb to near 1.0 inch due to this southerly flow, so expect increasing clouds through the day on Friday. An upper level low will be swinging through the Four Corners region Friday night and the associated cold front will push through SE Texas Saturday evening. The chance of precipitation will be highest across the northern counties during the day on Saturday, though the line of showers and thunderstorms could extend down across the entire CWA with the FROPA itself. This cold pressure is not looking to be particularly potent, so not expecting much precipitation with it, but there should be some precipitation as PWATs climb to near 1.25 to 1.4 inches. High pressure builds in behind the front bringing back the cooler, drier air which will continue through Tuesday. Fowler && .MARINE... Light to occasionally moderate north to northeast winds can be expected today. The front that moved through on Tuesday will linger near the coast through tonight and could bring parts of the area some showers and patchy fog. A much stronger cold front moves through late tonight or early Wednesday with moderate to strong offshore winds and building seas in its wake. Caution and Advisory flags will be needed...and wind gusts could approach gale force across parts of the offshore waters behind the front. Winds will swing back around to the southeast on Friday and this onshore flow will persist until the next cold front arrives late Saturday night or early Sunday morning. Some fog could develop before the arrival of this front. 42 && .AVIATION... VFR today inland with mainly mid to high level clouds and VFR/MVFR closer to the coast with mainly mid to possible lower level clouds closer to the coast. There is some potential for even IFR ceilings to develop near the coast with also the possibility of some patchy fog later today and on into the overnight hours. If there are some MVFR/IFR levels...they will disappear by tomorrow morning with the passage of the next cold front. VFR behind this front on Wednesday with occasionally gusty NNW to N winds. 42 && .PRELIMINARY POINT TEMPS/POPS... College Station (CLL) 72 45 63 36 59 / 10 0 0 0 0 Houston (IAH) 74 52 67 41 61 / 10 0 0 0 0 Galveston (GLS) 67 56 66 48 56 / 10 10 10 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.